Previous |  Up |  Next


Title: On a degenerate parabolic boundary value problem (English)
Author: Kačur, Jozef
Language: English
Journal: Equadiff 5
Volume: Proceedings of the Fifth Czechoslovak Conference on Differential Equations and Their Applications held in Bratislava, August 24-28, 1981
Issue: 1982
Pages: 169-173
Category: math
MSC: 35A05
MSC: 35K60
MSC: 35K65
idZBL: Zbl 0534.35057
Date available: 2009-08-31T13:41:08Z
Last updated: 2012-09-12
Stable URL:


Files Size Format View
Equadiff_05-1982-1_38.pdf 443.9Kb application/pdf View/Open
Back to standard record
Partner of
EuDML logo